# SDR HNAA2024062000492

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,459 hours, 41,754 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL IN FLT DECK.   RAN PACKS 1 AND 2 FOR SEVERAL HOURS OPENED PACK PANELS 1 AND 2 INSPECTED FOR SIGNS OF BURNING NO SMELL INSPECTED COCKPIT AVIONICS COMPONENTS NO SIGN OF BURNING SMELL
